# SDR SWAA111032

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 43,839 hours, 25,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 141A81101
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND L1 DOOR GIRT BAR FITTING UPPER SURFACE CORRODED BETWEEN BS 360 TO BS 350, LBL 60.  REMOVED AND REPLACED FITTING PER SRM AND BAC DWG.
